zbMATH — the first resource for mathematics

Existence theorems of global solutions for nonlinear Volterra type integral equations in Banach spaces. (English) Zbl 1080.45005
The following Volterra type integral equation is considered \[ u(t)=h(t)+\int_0^t G(t,s)f(s,u(s),Tu(s),Su(s))\,ds, \quad t\in J,\tag{1} \] where \(J=[0,a]\), \[ Tu(t)=\int_0^t k(t,s)u(s)\,ds ,\quad Tu(t)=\int_0^a h(t,s)u(s)\,ds, \quad t\in J, \] and \(k\), \(h\), \(f\) are continuous kernels. Existence of a global solution is studied with the help of a fixed point theorem, generalizing Darbo’s fixed point theorem. As a particular application, the authors establish the existence of a global solution to the following initial value problem for a nonlinear ordinary differential equation \[ \begin{cases} x'''=f(t,x'',x),\quad 0\leq t\leq1,\\ \alpha_1x(0)+\alpha_2x'(0)=\beta_1x(1)+\beta_2x'(1),\\ x''(0)=x_0,\end{cases}\tag{2} \] and a similar problem for \( x'''=f(t,x'',x',x)\) when the first initial value condition in (2) is replaced by the following one \(x'(0) =\beta_1x(1)+\beta_2x'(1)\).

45G10 Other nonlinear integral equations
34A34 Nonlinear ordinary differential equations and systems
45N05 Abstract integral equations, integral equations in abstract spaces
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
47H10 Fixed-point theorems
47N20 Applications of operator theory to differential and integral equations
Full Text: DOI
[1] Deimling, K., Nonlinear functional analysis, (1985), Springer-Verlag Berlin · Zbl 0559.47040
[2] Guo, D.J., Solutions of nonlinear integro-differential equations of mixed type in Banach spaces, J. appl. math. simulation, 2, 1-11, (1989)
[3] Guo, D.J.; Lakshmikantham, V., Nonlinear problems in abstract cones, (1988), Academic Press New York · Zbl 0661.47045
[4] Guo, D.J.; Lakshmikantham, V.; Liu, X.Z., Nonlinear integral equations in abstract spaces, (1996), Kluwer Academic Dordrecht
[5] Hein, H.P., On the behaviour of measure of noncompactness with respect to differentiation and integration of vector-valued functions, Nonlinear anal., 7, 1351-1371, (1983) · Zbl 0528.47046
[6] Lakshmikantham, V., Some problems in integro-differential equations of Volterra type, J. integral equations, suppl., 10, 137-146, (1985) · Zbl 0598.45015
[7] Lakshmikantham, V.; Leela, S., Nonlinear differential equations in abstract spaces, (1981), Pergamon New York · Zbl 0456.34002
[8] Liu, L.S., Existence of global solutions of initial value problem for nonlinear integro-differential equations of mixed type in Banach spaces, J. systems sci. math. sci., 20, 112-116, (2000), (in Chinese) · Zbl 0962.45008
[9] Liu, L.S., Iterative method for solutions and coupled quasi-solutions of nonlinear Fredholm integral equations in ordered Banach spaces, Indian J. pure appl. math., 27, 959-972, (1996) · Zbl 0862.45015
[10] Liu, L.S.; Wu, C.X.; Guo, F., Existence theorems of global solutions of initial value problem for nonlinear integro-differential equations of mixed type in Banach spaces and applications, Comput. math. appl., 47, 13-22, (2004)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.